MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL22GA1-1/2IN TW; NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL22GA1-1/2IN TW; NEEDLE
Model Number 300263
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that hypoint ndl22ga1-1/2in tw leaked.The following information was provided by the initial reporter: ¿when performing the dilution of the product, noticed that the needle thread was loose, as there was leakage and consequent loss of medicament¿.
 
Additional Manufacturer Narrative
H.6.Investigation: based on dhr review, there is no abnormality that may influenced this non-conformance.There is no returned samples or photos for investigation.Hence, no root cause is established.The complaint could not be confirmed h3 other text : see h.10.
 
Event or Problem Description
It was reported that hypoint ndl22ga1-1/2in tw leaked.The following information was provided by the initial reporter: when performing the dilution of the product, noticed that the needle thread was loose, as there was leakage and consequent loss of medicament.

Brand Name
HYPOINT NDL22GA1-1/2IN TW
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key11704407
Report Number8041187-2021-00335
Device Sequence Number14317941
Product Code FMI
UDI-Device Identifier00382903002634
UDI-Public00382903002634
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2024
Device Model Number300263
Device Catalogue Number300263
Device Lot Number9287090
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1